# SDR SWIA202402260006

- Difficulty date: February 6, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 40,987 hours, 40,404 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 349 Floorbeam
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 AND RBL 20 CORROSION FOUND UNDER FLOOR BEAM NUTPLATE.   (C-CHECK RO 2/23/2024)   REPAIRED CORROSION DAMAGE TO FS349.00 CROSSBEAM BETWEEN RBL 9.00 AND RBL 27.00 IN REF TO REO 601R-53-21-3673, REV--, DATED 2024-02-13. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
